# SDR DALA2023072906148

- Difficulty date: July 18, 2023
- Submitted: July 29, 2023
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 73,029 hours, 31,449 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0690, AD - 23 DISBONDED AREAS WERE FOUND ON LE SLAT 6 TRAILING EDGE WEDGE UPPER SKIN: 1)1.0IN LENGTH, 0.50IN WIDTH AT ISS 108, 2) 0.75IN LENGTH, 0.625IN WIDTH AT ISS 122.3, 3) 0.75IN LENGTH, 0.70IN WIDTH AT ISS 122.8, 4) 1.0IN LENGTH, 0.75IN WIDTH AT ISS 127.3, 5) 0.75IN LENGTH, 0.625IN WIDTH AT ISS 130, 6) 0.75IN LENGTH, 0.75IN WIDTH AT ISS 130.5, 7) 0.875IN LENGTH, 0.625IN WIDTH AT ISS 142, 8) 0.75IN LENGTH, 0.625IN WIDTH AT ISS 146, 9) 0.85IN LENGTH, 0.60IN WIDTH AT ISS 151.5, 10) 0.70IN LENGTH, 0.625IN WIDTH AT ISS 152.5, 11) 0.75IN LENGTH, 0.625IN WIDTH AT ISS 153.5, 12) 1.5IN LENGTH, 1.15IN WIDTH AT ISS 156, 13) 0.90IN LENGTH, 0.70IN WIDTH AT ISS 158.5, 14) 0.75IN LENGTH, 0.57IN WIDTH AT ISS 160, 15) 0.87IN LENGTH, 0.75IN WIDTH AT ISS 168.5, 16) 0.90IN LENGTH, 0.75IN WIDTH AT ISS 174, 17) 0.82IN LENGTH, 0.75IN WIDTH AT ISS 206, 18) 1.25IN LENGTH, 1.0IN WIDTH AT ISS 221.5, 19) 1.0IN LENGTH, 0.75IN WIDTH AT ISS 225, 20) 0.75IN LENGTH, 0.70IN WIDTH AT ISS 227, 21) 0.80IN LENGTH, 0.75IN WIDTH AT ISS 235, 22) 0.75IN LENGTH, 0.75IN WIDTH AT ISS 246.5, 23) 0.875IN LENGTH, 0.75IN WIDTH AT ISS 254, IN REFERENCE TO JOB 194 -0001, CARD 5740-01145-05F. CORRECTIVE ACTION: REPLACED NBR 6 LEADING EDGE SLAT. (LP 2872713)
